# SDR RU3A1108

- Difficulty date: February 11, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N86
- Make and model: Cndair CL6002B16
- Aircraft serial: 5167
- Aircraft time: 7,344 hours, 3,086 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: MS272401
- Condition: Faulty
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

WHILE MANEUVERING FOR APPROACH, CREW LOWERED LANDING GEAR.  BOTH MAIN GEAR INDICATIONS WERE "DOWN AND LOCKED".  NOSE INDICATOR DID NOT ILLUMINATE.  NOSE DOOR OPEN LIGHT REMAINED ILLUMINATED AND AIRCRAFT BUFFETED INDICATING NOSE DOORS WERE OPEN.  THE LIGHT IN THE GEAR HANDLE WAS NOT ILLUMINATED.  THE CREW ABORTED THE APPROACH, CLIMBED AND HELD IN VFR CONDITIONS.  CREW PERFORMED A FLY-BY AND TOWER PERSONNEL VERIFIED NOSE GEAR APPEARED DOWN.  RETURNED AIRCRAFT TO HOLDING PATTERN TO REDUCE FUEL LOAD.  DECLARED AN EMERGENCY WITH ATC AND PERFORMED AN UNEVENTFUL VISUAL LANDING.  MAINTENANCE FOUND NOSE LOCK MICRO SWITCH BAD.  REMOVED AND REPLACED.  CYCLED GEAR SEVERAL TIMES.  OPS CHECKED GOOD.
